# SDR DL757040639

- Difficulty date: July 9, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 23,676 hours, 10,647 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SPARKS OBSERVED BY FLIGHT ATTENDANT AND PAX OVER 2R DOOR, CAT PAX REPORTED 4 FT SPARKS FROM 2R DOOR AREA.  OPENING UP CEILING PANELS FOUND AND REPAIRED WIRE W3662-003-08 AT STA 686 BY PERFORMING BUTT SPLICE PER BOEING STANDARD WIRING PRACTICE MANUAL.  WIRE WAS FOUND CHAFING AGAINST STEEL BRAIDED POTABLE WATER LINE TO 2L LAV.
